Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 381715, 9 pages
http://dx.doi.org/10.1155/2013/381715
Research Article

Some Convergence Theorems for Contractive Type Mappings in CAT(0) Spaces

Graduate School of Education, Mathematics Education, Kyungnam University, Changwon, Kyungnam 631-701, Republic of Korea

Received 9 September 2013; Accepted 22 October 2013

Academic Editor: Sehie Park

Copyright © 2013 Kyung Soo Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Takahashi, “A convexity in metric space and nonexpansive mappings. I,” Kōdai Mathematical Seminar Reports, vol. 22, pp. 142–149, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. K. Kim, K. S. Kim, and Y. M. Nam, “Convergence and stability of iterative processes for a pair of simultaneously asymptotically quasi-nonexpansive type mappings in convex metric spaces,” Journal of Computational Analysis and Applications, vol. 9, no. 2, pp. 159–172, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Gromov, “Hyperbolic groups,” in Essays in Group Theory, vol. 8 of Publications of the Research Institute for Mathematical Sciences, pp. 75–263, Springer, New York, NY, USA, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. R. Bridson and A. Haefliger, Metric Spaces of Non-Positive Curvature, Springer, Berlin, Germany, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. Burago, Y. Burago, and S. Ivanov, A Course in Metric Geometry, vol. 33 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2001. View at MathSciNet
  6. W. A. Kirk, “Fixed point theorems in CAT(0) spaces and R-trees,” Fixed Point Theory and Applications, no. 4, pp. 309–316, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. F. Bruhat and J. Tits, “Groupes réductifs sur un corps local. I. Données radicielles valuées,” Institut des Hautes Études Scientifiques. Publications Mathématiques, no. 41, pp. 5–251, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Khamsi and W. A. Kirk, “On uniformly Lipschitzian multivalued mappings in Banach and metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 2080–2085, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Dhompongsa and B. Panyanak, “On Δ-convergence theorems in CAT(0) spaces,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2572–2579, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Q. Liu, “Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemicontractive mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 26, no. 11, pp. 1835–1842, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Schu, “Iterative construction of fixed points of asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 158, no. 2, pp. 407–413, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. Chaoha and A. Phon-on, “A note on fixed point sets in CAT(0) spaces,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 983–987, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. E. Chidume, “Convergence theorems for asymptotically pseudocontractive mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 49, no. 1, pp. 1–11, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. P. Ding, “Iteration processes for nonlinear mappings in convex metric spaces,” Journal of Mathematical Analysis and Applications, vol. 132, no. 1, pp. 114–122, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Goebel and S. Reich, Uniformly Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, vol. 83 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1984. View at MathSciNet
  16. J.-C. Huang, “Implicit iteration process for a finite family of asymptotically hemi-contractive mappings in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 66, no. 9, pp. 2091–2097, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. K. Kim, K. S. Kim, and S. M. Kim, “Convergence theorems of implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces,” RIMS Kokyuroku, vol. 1484, pp. 40–51, 2006. View at Google Scholar
  18. J. K. Kim, K. H. Kim, and K. S. Kim, “Convergence theorems of modified three-step iterative sequences with mixed errors for asymptotically quasi-nonexpansive mappings in Banach spaces,” Panamerican Mathematical Journal, vol. 14, no. 1, pp. 45–54, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. K. Kim, K. H. Kim, and K. S. Kim, “Three-step iterative sequences with errors for asymptotically quasi-nonexpansive mappings in convex metric spaces,” RIMS Kokyuroku, vol. 1365, pp. 156–165, 2004. View at Google Scholar
  20. U. Kohlenbach and L. Leuştean, “Mann iterates of directionally nonexpansive mappings in hyperbolic spaces,” Abstract and Applied Analysis, no. 8, pp. 449–477, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. L. Leustean, “A quadratic rate of asymptotic regularity for CAT(0)-spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 386–399, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. Moore and B. V. C. Nnoli, “Iterative sequence for asymptotically demicontractive maps in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 557–562, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. O. Osilike, A. Udomene, D. I. Igbokwe, and B. G. Akuchu, “Demiclosedness principle and convergence theorems for k-strictly asymptotically pseudocontractive maps,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1334–1345, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Reich and I. Shafrir, “Nonexpansive iterations in hyperbolic spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 15, no. 6, pp. 537–558, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Saejung, “Halpern's iteration in CAT(0) spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 471781, 13 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Wang and L.-W. Liu, “Convergence theorems for fixed points of uniformly quasi-Lipschitzian mappings in convex metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 5, pp. 2067–2071, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. H. Zhou and Y. Su, “Strong convergence theorems for a family of quasi-asymptotic pseudo-contractions in Hilbert spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 11, pp. 4047–4052, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. K. S. Kim, “Ergodic theorems for reversible semigroups of nonlinear operators,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 1, pp. 85–95, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. A. T.-M. Lau, “Invariant means on almost periodic functions and fixed point properties,” The Rocky Mountain Journal of Mathematics, vol. 3, pp. 69–76, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. A. T.-M. Lau, “Semigroup of nonexpansive mappings on a Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 105, no. 2, pp. 514–522, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. T.-M. Lau, “Invariant means and fixed point properties of semigroup of nonexpansive mappings,” Taiwanese Journal of Mathematics, vol. 12, no. 6, pp. 1525–1542, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. T.-M. Lau and W. Takahashi, “Invariant means and fixed point properties for non-expansive representations of topological semigroups,” Topological Methods in Nonlinear Analysis, vol. 5, no. 1, pp. 39–57, 1995. View at Google Scholar · View at MathSciNet
  35. M. M. Day, “Amenable semigroups,” Illinois Journal of Mathematics, vol. 1, pp. 509–544, 1957. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. A. T.-M. Lau, N. Shioji, and W. Takahashi, “Existence of nonexpansive retractions for amenable semigroups of nonexpansive mappings and nonlinear ergodic theorems in Banach spaces,” Journal of Functional Analysis, vol. 161, no. 1, pp. 62–75, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. R. D. Holmes and A. T.-M. Lau, “Non-expansive actions of topological semigroups and fixed points,” Journal of the London Mathematical Society, vol. 5, no. 2, pp. 330–336, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. K. S. Kim, “Nonlinear ergodic theorems of nonexpansive type mappings,” Journal of Mathematical Analysis and Applications, vol. 358, no. 2, pp. 261–272, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. A. T.-M. Lau and P. F. Mah, “Fixed point property for Banach algebras associated to locally compact groups,” Journal of Functional Analysis, vol. 258, no. 2, pp. 357–372, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. A. T.-M. Lau and W. Takahashi, “Weak convergence and nonlinear ergodic theorems for reversible semigroups of nonexpansive mappings,” Pacific Journal of Mathematics, vol. 126, no. 2, pp. 277–294, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  41. A. T.-M. Lau and Y. Zhang, “Fixed point properties of semigroups of non-expansive mappings,” Journal of Functional Analysis, vol. 254, no. 10, pp. 2534–2554, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. K. S. Kim, “Convergence of a hybrid algorithm for a reversible semigroup of nonlinear operators in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 10, pp. 3413–3419, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. S. Saewan and P. Kumam, “Explicit iterations for Lipschitzian semigroups with the Meir-Keeler type contraction in Banach spaces,” Journal of Inequalities and Applications, vol. 2012, article 279, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  44. Y. Song and S. Xu, “Strong convergence theorems for nonexpansive semigroup in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 152–161, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. C. Wu, S. Y. Cho, and M. Shang, “Moudafi's viscosity approximations with demi-continuous and strong pseudo-contractions for non-expansive semigroups,” Journal of Inequalities and Applications, vol. 2010, Article ID 645498, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. R. Espínola and A. Fernández-León, “CAT(κ)-spaces, weak convergence and fixed points,” Journal of Mathematical Analysis and Applications, vol. 353, no. 1, pp. 410–427, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. Y. Kimura and K. Satô, “Convergence of subsets of a complete geodesic space with curvature bounded above,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 13, pp. 5079–5085, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. Y. Kimura and K. Satô, “Halpern iteration for strongly quasinonexpansive mappings on a geodesic space with curvature bounded above by one,” Fixed Point Theory and Applications, vol. 2013, article 7, 2013. View at Publisher · View at Google Scholar · View at MathSciNet